# SDR SIMA200120014

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3200 · Landing Gear System
- Part: Support Fitting
- Part number: 7257162006
- Condition: Corroded
- Location: Right Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - RIGHT MAIN LANDING GEAR DRAG BRACE BEARING SUPPORT HOUSING CORRODED.  REMOVED AND REPLACED SUPPORT FITTING IAW SAAB AMM 57-40-05.  (M)
